# SDR SWAA013029

- Difficulty date: November 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 66,942 hours, 73,674 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Part number: W25800214
- Condition: Arced
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(DIVERSION) AFT COFFEEMAKER BEGAN TO SMOKE IN FLT.  CIRCUIT BREAKERS PULLED, CHECKLIST COMPLIED WITH, UNEVENTFUL LANDING.  FOUND COFFEEMAKER CONNECTOR WIRES ARCHED.  REPAIRED WIRES PER MM.
